Accessibility navigation

Dimensions of logarithmic quantities

Mills, I. (1995) Dimensions of logarithmic quantities. Journal of Chemical Education, 72 (10). pp. 944-955.

Full text not archived in this repository.

To link to this item DOI: 10.1021/ed072p954


Comment on the article by Philip Molyneux on "The Dimensions of Logarithmic Quantities" [J. Chem. Educ. 1991, 68, 467-4691].

Item Type:Article
Divisions:Faculty of Life Sciences > School of Chemistry, Food and Pharmacy
ID Code:7396
Publisher:The American Chemical Society

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation